# SDR CA131113009

- Difficulty date: November 12, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 560CESSNA
- Aircraft time: 9,047 hours
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 65320144
- Condition: Cracked
- Location: Horizontal Stab
- Part time: 8,920 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CRACKS LESS THAN 0.25" WERE FOUND IN 4 PLACES AROUND LOWER ATTACH FLANGE RIVETS ON THE HORIZONTAL STABILIZER RIB WHEN PERFORMING THE BORESCOPE INSPECTION REQUIRED BY A PHASE 66.  MFG STRUCTURES GROUP CONTACTED WITH FINDINGS AS REQUESTED BY PHASE 66 INSTRUCTIONS.
